Alert archive / California / Hazardous Seas Watches in 2012
Hazardous Seas Watch 2, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas watch at Feb 16, 2012, 2:19 PM PST. It took effect at Feb 18, 2012, 12:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 16, 2012, 2:19 PM PST (22:19 UTC)
- In effect from
- Feb 18, 2012, 12:00 PM PST
- Expired
- Feb 17, 2012, 2:05 PM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
446 WHUS76 KEKA 162219 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 219 PM PST THU FEB 16 2012 PZZ470-170630- /O.NEW.KEKA.SC.Y.0013.120217T1400Z-120218T2000Z/ /O.NEW.KEKA.SE.A.0002.120218T2000Z-120219T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 219 PM PST THU FEB 16 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO NOON PST SATURDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO NOON PST SATURDAY. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. * WAVES...LONG PERIOD WESTERLY SWELL NEAR 20 SECONDS WILL SPREAD INTO THE WATERS TONIGHT AND THEN BUILD TO 10 TO 14 FT AT 15 SECONDS FRIDAY THROUGH FRIDAY NIGHT. SEAS MAY BUILD TO 19 FT SATURDAY AFTERNOON AND EVENING AS NW WIND AROUND 20 KT DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-170630- /O.NEW.KEKA.SC.Y.0013.120217T1400Z-120220T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 219 PM PST THU FEB 16 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 2 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 2 AM PST MONDAY. * WAVES...LONG PERIOD WESTERLY SWELL NEAR 20 SECONDS WILL SPREAD INTO THE WATERS TONIGHT AND THEN BUILD TO 10 TO 12 FT AT 15 SECONDS FRIDAY THROUGH FRIDAY NIGHT. SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-170630- /O.NEW.KEKA.SC.Y.0013.120217T1400Z-120220T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 219 PM PST THU FEB 16 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 8 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 8 AM PST MONDAY. * WAVES...LONG PERIOD WESTERLY SWELL NEAR 20 SECONDS WILL SPREAD INTO THE WATERS TONIGHT AND THEN BUILD TO 10 TO 12 FT AT 15 SECONDS FRIDAY THROUGH FRIDAY NIGHT. SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
007 WHUS76 KEKA 170445 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 845 PM PST THU FEB 16 2012 PZZ470-171245- /O.CON.KEKA.SC.Y.0013.120217T1400Z-120218T2000Z/ /O.CON.KEKA.SE.A.0002.120218T2000Z-120219T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 845 PM PST THU FEB 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO NOON PST SATURDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO NOON PST SATURDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. * WAVES...LONG PERIOD WESTERLY WAVES NEAR 20 SECONDS WILL CONTINUE TO BUILD OVERNIGHT FROM 7 FT TO 10 TO 14 FT AT 15 SECONDS ON FRI. SEAS MAY BUILD TO 19 FT SATURDAY AFTERNOON AND EVENING AS NW WIND AROUND 20 KT DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-171245- /O.CON.KEKA.SC.Y.0013.120217T1400Z-120220T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 845 PM PST THU FEB 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 2 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 2 AM PST MONDAY. * WAVES...LONG PERIOD WESTERLY WAVES NEAR 20 SECONDS WILL CONTINUE TO BUILD OVERNIGHT FROM 7 FT TO 10 TO 12 FT AT 15 SECONDS FRI. SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-171245- /O.CON.KEKA.SC.Y.0013.120217T1400Z-120220T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 845 PM PST THU FEB 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 8 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 8 AM PST MONDAY. * WAVES...LONG PERIOD WESTERLY WAVES NEAR 20 SECONDS WILL CONTINUE TO BUILD OVERNIGHT FROM 7 FT TO 10 TO 12 FT AT 15 SECONDS FRI. SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
463 WHUS76 KEKA 171047 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 247 AM PST FRI FEB 17 2012 PZZ470-171900- /O.CON.KEKA.SC.Y.0013.120217T1400Z-120218T2000Z/ /O.CON.KEKA.SE.A.0002.120218T2000Z-120219T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 247 AM PST FRI FEB 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO NOON PST SATURDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO NOON PST SATURDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. * WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL CONTINUE TO BUILD FROM 8 FT TO 10 TO 14 FT AT 15 SECONDS ON TODAY. SEAS MAY BUILD TO 19 FT SATURDAY AFTERNOON AND EVENING AS NW WIND AROUND 20 KT DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-171900- /O.CON.KEKA.SC.Y.0013.120217T1400Z-120220T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 247 AM PST FRI FEB 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 2 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 2 AM PST MONDAY. * WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL CONTINUE TO BUILD FROM 8 FT TO 10 TO 12 FT AT 15 SECONDS TODAY. SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-171900- /O.CON.KEKA.SC.Y.0013.120217T1400Z-120220T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 247 AM PST FRI FEB 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 8 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 8 AM PST MONDAY. * WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL CONTINUE TO BUILD FROM 7 FT TO 10 TO 12 FT AT 15 SECONDS TODAY. SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
088 WHUS76 KEKA 171329 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 529 AM PST FRI FEB 17 2012 PZZ470-172130- /O.EXT.KEKA.SC.Y.0013.120217T2000Z-120218T2000Z/ /O.CON.KEKA.SE.A.0002.120218T2000Z-120219T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 529 AM PST FRI FEB 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO NOON PST SATURDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO NOON PST SATURDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. * WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL CONTINUE TO BUILD FROM 8 FT TO 10 TO 12 FT AT 15 SECONDS ON TODAY. SEAS MAY BUILD TO 19 FT SATURDAY AFTERNOON AND EVENING AS NW WIND AROUND 20 KT DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-172130- /O.EXT.KEKA.SC.Y.0013.120217T2000Z-120220T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 529 AM PST FRI FEB 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 2 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 2 AM PST MONDAY. * WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL CONTINUE TO BUILD FROM 8 FT TO 10 TO 12 FT AT 15 SECONDS TODAY. SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-172130- /O.EXT.KEKA.SC.Y.0013.120217T2000Z-120220T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 529 AM PST FRI FEB 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 8 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 8 AM PST MONDAY. * WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL CONTINUE TO BUILD FROM 7 FT TO 10 TO 12 FT AT 15 SECONDS TODAY. SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
697 WHUS76 KEKA 171735 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 935 AM PST FRI FEB 17 2012 PZZ470-180145- /O.CON.KEKA.SC.Y.0013.120217T2000Z-120218T2000Z/ /O.CON.KEKA.SE.A.0002.120218T2000Z-120219T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 935 AM PST FRI FEB 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. * WAVES...LONG PERIOD WESTERLY SWELL NEAR 17 SECONDS WILL CONTINUE TO BUILD FROM 8 FT TO 10 TO 12 FT AT 15 SECONDS TODAY. SEAS MAY BUILD TO 18 FT SATURDAY AFTERNOON AND EVENING AS NW WIND AROUND 20 KT DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-180145- /O.CON.KEKA.SC.Y.0013.120217T2000Z-120220T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 935 AM PST FRI FEB 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. * WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL CONTINUE TO BUILD FROM 8 FT TO 10 TO 12 FT AT 15 SECONDS TODAY. SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-180145- /O.CON.KEKA.SC.Y.0013.120217T2000Z-120220T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 935 AM PST FRI FEB 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST MONDAY. * WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL CONTINUE TO BUILD FROM 7 FT TO 10 TO 12 FT AT 15 SECONDS TODAY. SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
524 WHUS76 KEKA 172205 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 205 PM PST FRI FEB 17 2012 PZZ470-180615- /O.EXT.KEKA.SC.Y.0013.000000T0000Z-120220T0500Z/ /O.CAN.KEKA.SE.A.0002.120218T2000Z-120219T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 205 PM PST FRI FEB 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST SUNDAY... ...HAZARDOUS SEAS WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST SUNDAY. * WAVES...LONG PERIOD WESTERLY SWELL WILL BUILD TO 11 FT AT 14 SECONDS TONIGHT AND THEN TO 16 FT SAT AND SAT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-180615- /O.EXT.KEKA.SC.Y.0013.000000T0000Z-120220T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 205 PM PST FRI FEB 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST SUNDAY. * WAVES...LONG PERIOD WESTERLY SWELL WILL BUILD TO 10 FT AT 14 SECONDS TONIGHT AND THEN REACH 12 TO 15 FT SAT AND SAT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-180615- /O.EXT.KEKA.SC.Y.0013.000000T0000Z-120220T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 205 PM PST FRI FEB 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. * WAVES...LONG PERIOD WESTERLY SWELL WILL BUILD TO 10 FT AT 14 SECONDS TONIGHT AND THEN INCREASE TO 13 TO 15 FT SAT AND SAT NIGHT AS BRISK NW WINDS OF 15 TO 25 KT DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas watch went out at Feb 16, 3:58 AM PST, 10 hours 21 minutes earlier.
Area forecast discussion, Feb 16, 3:58 AM PST, 10 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 358 AM PST THU FEB 16 2012 .SYNOPSIS...A WEAK BOUNDARY WILL BRING A SLIGHT CHANCE OF SPRINKLES TODAY...OTHERWISE DRY WEATHER WILL PREVAIL. PRECIPITATION CHANCES WILL INCREASE FRIDAY INTO THE WEEKEND AS A STORM SYSTEM IMPACTS THE REGION. && .DISCUSSION...THE TAIL END OF A WEAK BOUNDARY FROM A SYSTEM RIDING OVER THE UPPER RIDGE WILL CLIP THE CWA BRINGING A SCHC OF SPRINKLES MAINLY OVER DEL NORTE COUNTY TODAY. ELSEWHERE...UPPER LEVEL RIDGE WILL MAINTAIN DRY WEATHER. THE RIDGE WILL WEAKEN AND CONDITIONS WILL BEGIN TO DETERIORATE FRIDAY AS ANOTHER TROUGH APPROACHES THE REGION. MODELS REMAIN IN DECENT AGREEMENT IN THIS TROUGH PASSING OVER THE AREA ON SATURDAY. CONTINUED TO TREND TOWARDS THE EC AS THE NAM AND GFS CONTINUE TO VARY RUN TO RUN. DESPITE THE AGREEMENT IN MODEL SOLNS...ENOUGH SPREAD REMAINS TO MAKE QPF AMOUNTS AND SNOW LEVELS THE MAIN PROBLEMS. SNOW LEVELS WILL INITIALLY BE ABOVE PASS LEVELS FRI...THEN DROP TO AROUND 2-3KFT BY SAT MORNING. PRECIP WILL TRANSITION TO SHOWERS SAT AND GRADUALLY DIMINISH THROUGH TUE AS UPPER RIDGE BUILDS OVER THE NE PAC AND NW UPPER FLOW PERSISTS. DRY WX EXPECTED FOR THE MIDDLE OF NEXT WEEK BEFORE PRECIP CHCS INCREASE AGAIN NEXT THU AS ANOTHER UPPER TROUGH APPROACHES THE W COAST. && .AVIATION...LIGHT AND VARIABLE TO CALM WINDS AND PARTLY CLOUDY SKIES ARE OCCURRING ACROSS THE AIRPORTS. HIGH CLOUDS ARE BEGINNING TO MOVE ACROSS PORTIONS OF THE AREA IN ADVANCE OF A TROUGH. VFR CONDITIONS AND PARTLY CLOUDY SKIES WILL PREVAIL ACROSS THE AREA THIS MORNING. CLOUDS WILL INCREASE FURTHER TODAY AHEAD OF THE WEAK TROUGH WHICH WILL PRODUCE A CHANCE FOR SHOWERS ACROSS PORTIONS OF THE AREA BY TONIGHT. A FEW PATCHY AREAS OF INTERIOR VALLEY FOG ARE POSSIBLE THE NEXT FEW MORNINGS. && .MARINE...NORTHERLY WINDS WILL CONTINUE ACROSS THE WATERS TODAY. THE WINDS WILL SLOWLY DECREASE TODAY AS THE PRESSURE GRADIENT RELAXES ACROSS THE WATERS. LOWER SEAS WILL CONTINUE THROUGH TONIGHT. A NORTHWESTERLY LONG PERIOD SWELL WILL MOVE ACROSS THE WATERS RESULTING IN THE SEAS INCREASING TO OVER 10 FEET FRIDAY. SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE OUTER WATERS FRIDAY DUE TO THE BUILDING SEAS. A SYSTEM WILL MOVE INTO THE AREA THIS WEEKEND AND THE SEAS WILL BUILD TO APPROXIMATELY 18 FEET ON SATURDAY. THE WINDS WILL INCREASE FROM THE NORTHWEST ON FRIDAY AND SATURDAY. EARLY NEXT WEEK MODELS GENERALLY INDICATE UPPER LEVEL RIDGING WILL BUILD OFF THE COAST. && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Feb 16, 2:03 PM PST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 203 PM PST THU FEB 16 2012 CAZ001-002-172215- REDWOOD COAST-MENDOCINO COAST- 203 PM PST THU FEB 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A DEVELOPING STORM WILL GENERATE A LARGE SWELL THAT WILL IMPACT THE COAST WITH HIGH SURF ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-172215- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 203 PM PST THU FEB 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STORM SYSTEM WILL IMPACT THE REGION WITH PRECIPITATION FRIDAY INTO THIS WEEKEND. SNOW LEVELS WILL START ABOVE PASS LEVELS AND THEN FALL TO 2000 TO 3000 FEET BY SATURDAY. EXPECT UP TO 2 INCHES OF SNOW THROUGH SATURDAY EVENING. AFTER A BRIEF LULL SATURDAY NIGHT...PRECIPITATION WILL BEGIN AGAIN ON SUNDAY...THEN DIMINISH ON MONDAY. THOSE PLANNING TO TRAVEL THIS WEEKEND SHOULD MONITOR THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 2:19 PM PST | Small Craft Advisory | EKA | 4 days |
Nearby
Hazardous Seas Watches in California, 2012Every hazardous seas watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.